| Catalog Number |
508-36-101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
03/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported patient was tight from a previous surgery from another surgeon.Complaint has been evaluated and is similar to report number 1644408-2022-00027; 508-36-101, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to patient was tight from a previous surgery from another surgeon.